# SDR HALA0700098

- Difficulty date: March 12, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 19,096 hours, 3,740 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 834503
- Part serial: A104884
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - EICAS "L/E SLAT ASYM" AND "LEADING EDGE " LIGHT ON WITH FLAP LEVER IN UP POSITION AND THRU FLAPS 30 POSITION.  FLAP INDICATOR POINTERS SHOWED 1 WITH LEVER UP.  REPLACED L/E SLAT SENSOR SWITCH PER MM 27-88-01. OPS CHK OK.  BITE FSEU HAD FAULT CODE 27-81021.  BITE PSEU FAULTED S284 PROX SWITCH CHECK S284 OK.  REPLACED S284 PRECAUTIONARY PER TEXT SERVICE.  CHECK OK PER TASK 27-88-01-722.
